Enumeration 1-Genericity in the Local Enumeration Degrees.

Badillo, L, Harris, CM and Soskova, MI (2018) Enumeration 1-Genericity in the Local Enumeration Degrees. Notre Dame Journal of Formal Logic, 59 (4). pp. 461-489. ISSN 0029-4527

Abstract

Metadata

Authors/Creators:
  • Badillo, L
  • Harris, CM
  • Soskova, MI
Copyright, Publisher and Additional Information: © 2018 by University of Notre Dame. This is an author produced version of a paper accepted for publication in Notre Dame Journal of Formal Logic. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: enumeration; reducibility; degrees; genericity
Dates:
  • Published: 13 October 2018
  • Accepted: 9 May 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 09 Aug 2016 13:18
Last Modified: 12 Dec 2018 15:22
Status: Published
Publisher: Duke University Press
Identification Number: https://doi.org/10.1215/00294527-2018-0008

Share / Export

Statistics